# SDR A6WA201040079

- Difficulty date: January 27, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 17,063 hours, 15,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 601R422517
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PANEL 222DZ MAP POCKET IS CRACKED.  R & R MAP POCKET ON PNL 222DZ, PN 601R422517 IAW SRM 51-42-06.
